Journal of Nonlinear Mathematical Physics

Volume 6, Issue 3, August 1995, Pages 246 - 254

Versal Deformations of a Dirac Type Differential Operator

Authors
Anatoliy K. PRYKARPATSKY, Denis BLACKMORE
Corresponding Author
Anatoliy K. PRYKARPATSKY
Available Online 1 August 1995.
DOI
https://doi.org/10.2991/jnmp.1999.6.3.1How to use a DOI?
Abstract
If we are given a smooth differential operator in the variable x R/2Z, its normal form, as is well known, is the simplest form obtainable by means of the Diff(S1 )-group action on the space of all such operators. A versal deformation of this operator is a normal form for some parametric infinitesimal family including the operator. Our study is devoted to analysis of versal deformations of a Dirac type differential operator using the theory of induced Diff(S1 )-actions endowed with centrally extended Lie-Poisson brackets. After constructing a general expression for tranversal deformations of a Dirac type differential operator, we interpret it via the Lie-algebraic theory of induced Diff(S1 )-actions on a special Poisson manifold and determine its generic moment mapping. Using a Marsden-Weinstein reduction with respect to certain Casimir generated distributions, we describe a wide class of versally deformed Dirac type differential operators depending on complex parameters.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
6 - 3
Pages
246 - 254
Publication Date
1995/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1999.6.3.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Anatoliy K. PRYKARPATSKY
AU  - Denis BLACKMORE
PY  - 1995
DA  - 1995/08
TI  - Versal Deformations of a Dirac Type Differential Operator
JO  - Journal of Nonlinear Mathematical Physics
SP  - 246
EP  - 254
VL  - 6
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1999.6.3.1
DO  - https://doi.org/10.2991/jnmp.1999.6.3.1
ID  - PRYKARPATSKY1995
ER  -